# SDR AU000787

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Misinstalled
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT SEAT BELT OUTBOARD ATTACHMENT POINTS INCORRECT.  THE BELTS WERE ATTACHED TO THE FORWARD BAGGAGE FLOOR WITH AN3 BOLTS INSTEAD OF TO THE CORRECT POSITION BELOW THE DOOR CUTOUTS USING 6.35 MM (0.25 INCH) HARDWARE AND BUSHES.  UNAPPROVED PARTS.  (X)
